Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 3

Issues

Lexico groups and related radical classes

Judita Lihová
Published Online: 2014-07-05 | DOI: https://doi.org/10.2478/s12175-014-0229-3

Abstract

There are defined and studied radical classes of lattice ordered groups, in some way related to the notion of lexico extensions. It is shown that such radical classes form a proper class and they fail to be torsion classes.

MSC: Primary 06F15

Keywords: lattice ordered group; lexico group; radical class

  • [1] BIRKHOFF, G.: Lattice Theory (3rd ed.), AMS, Providence, RI, 1995. Google Scholar

  • [2] CONRAD, P.: Some structure theorems for lattice-ordered groups, Trans. Amer. Math. Soc. 99 (1961), 211–240. http://dx.doi.org/10.1090/S0002-9947-1961-0121405-2CrossrefGoogle Scholar

  • [3] CONRAD, P.: Lex-subgroups of lattice ordered groups, Czechoslovak Math. J. 18 (1968), 86–103. http://dx.doi.org/10.1007/BF01690642CrossrefGoogle Scholar

  • [4] CONRAD, P. F.— CLIFFORD, A. H.: Lattice ordered groups having at most two disjoint elements, Proc. Glasgow Math. Assoc. 4(108) (1960), 111–113. http://dx.doi.org/10.1017/S2040618500034018CrossrefGoogle Scholar

  • [5] CONRAD, P.: Torsion radicals of lattice-ordered groups, Symposia Mathematica 21 (1977), 479–513. Google Scholar

  • [6] JAKUBÍK, J.: Radical mappings and radical classes of lattice ordered groups, Symposia Mathematica 21 (1977), 451–477. Google Scholar

  • [7] JAKUBÍK, J.: On lexico extensions of lattice ordered groups, Math. Slovaca 33 (1983), 81–84. Web of ScienceGoogle Scholar

  • [8] JAKUBÍK, J.: Lexico groups and direct products of lattice ordered groups, Math. Slovaca (To appear). Google Scholar

  • [9] MARTINEZ, J.: Torsion theory for ℓ-groups, I, CzechoslovakMath. J. 25 (1975), 284–294. Google Scholar

About the article

Published Online: 2014-07-05

Published in Print: 2014-06-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 3, Pages 601–606, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0229-3.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in